# SDR KY7A20150421001

- Difficulty date: April 21, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N788KL
- Make and model: Swrngn SA227AC
- Aircraft serial: AC788B
- Aircraft time: 25,204 hours, 24,807 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 2751501011
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FOUND RT MLG UPLOCK ROLLER BROKEN.  RT MLG TRUNNION ASSEMBLY REPLACED.
